Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2020, Volume 21, Issue 3, Pages 223–231 (Mi cheb937)  

BRIEF MESSAGE

Quality function for the approximation of quadratic algebraic nets — II

A. V. Mikhlyaeva

Orenburg State University (Orenburg)

Abstract: This paper is devoted to the construction of fast algorithms for calculating the quality function of rational grids that approximate quadratic algebraic grids in the General case of the maximum lattice of integer algebraic numbers.
It is shown that the generalized parallelepipedal net approximating the quadratic algebraic net is parallelepiped.As a consequence, an algorithm for calculating the quality function for $O(\ln{N})$ arithmetic operations is constructed.

Keywords: quadratic fields, approximation of algebraic grids, quality function, generalized parallelepipedal grid.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-41-710004_р_а
The reported study was funded by RFBR, project number 19-41-710004_r_a.


DOI: https://doi.org/10.22405/2226-8383-2018-21-3-223-231

Full text: PDF file (681 kB)

UDC: 511.9
Received: 11.06.2020
Accepted:22.10.2020

Citation: A. V. Mikhlyaeva, “Quality function for the approximation of quadratic algebraic nets — II”, Chebyshevskii Sb., 21:3 (2020), 223–231

Citation in format AMSBIB
\Bibitem{Mik20}
\by A.~V.~Mikhlyaeva
\paper Quality function for the approximation of quadratic algebraic nets~---~II
\jour Chebyshevskii Sb.
\yr 2020
\vol 21
\issue 3
\pages 223--231
\mathnet{http://mi.mathnet.ru/cheb937}
\crossref{https://doi.org/10.22405/2226-8383-2018-21-3-223-231}


Linking options:
  • http://mi.mathnet.ru/eng/cheb937
  • http://mi.mathnet.ru/eng/cheb/v21/i3/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:11
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022